Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

58 Publikationen

2020 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2944500
Erbar, M., & Kopfer, E. (2020). Super Ricci flows for weighted graphs. JOURNAL OF FUNCTIONAL ANALYSIS, 279(6), UNSP 108607. doi:10.1016/j.jfa.2020.108607
PUB | DOI | WoS
 
2020 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2941868
Grigoryan, A., Sun, Y., & Verbitsky, I. (2020). Sup erlinear elliptic inequalities on manifolds. JOURNAL OF FUNCTIONAL ANALYSIS, 278(9), UNSP 108444. doi:10.1016/j.jfa.2019.108444
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2946623
Chouk, K., & Gess, B. (2019). Path-by-path regularization by noise for scalar conservation laws. Journal of Functional Analysis, 277(5), 1469-1498. doi:10.1016/j.jfa.2019.06.005
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2935865
Bogachev, V. I., Röckner, M., & Shaposhnikov, S. V. (2019). Convergence in variation of solutions of nonlinear Fokker-Planck-Kolmogorov equations to stationary measures. Journal of Functional Analysis, 276(12), 3681-3713. doi:10.1016/j.jfa.2019.03.014
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2937476 OA
Deya, A., Gubinelli, M., Hofmanová, M., & Tindel, S. (2019). A priori estimates for rough PDEs with application to rough conservation laws. Journal of Functional Analysis, 276(12), 3577-3645. doi:10.1016/j.jfa.2019.03.008
PUB | PDF | DOI | Download (ext.) | WoS
 
2019 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2938373
Dyda, B., & Kaßmann, M. (2019). Function spaces and extension results for nonlocal Dirichlet problems. JOURNAL OF FUNCTIONAL ANALYSIS, 277(11), UNSP 108134. doi:10.1016/j.jfa.2018.10.024
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2935866
Finkelshtein, D., Kondratiev, Y., Lytvynov, E., & Oliveira, M. J. (2019). An infinite dimensional umbral calculus. JOURNAL OF FUNCTIONAL ANALYSIS, 276(12), 3714-3766. doi:10.1016/j.jfa.2019.03.006
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2911002
Röckner, M., Zhu, R., & Zhu, X. (2017). Restricted Markov uniqueness for the stochastic quantization of P(Phi)(2) and its applications. Journal of Functional Analysis, 272(10), 4263-4303. doi:10.1016/j.jfa.2017.01.023
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2912332
Kondratiev, Y., Molchanov, S., & Vainberg, B. (2017). Spectral analysis of non-local Schrödinger operators. JOURNAL OF FUNCTIONAL ANALYSIS, 273(3), 1020-1048. doi:10.1016/j.jfa.2017.04.006
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2911005
Grigoryan, A., Hu, E., & Hu, J. (2017). Lower estimates of heat kernels for non-local Dirichlet forms on metric measure spaces. JOURNAL OF FUNCTIONAL ANALYSIS, 272(8), 3311-3346. doi:10.1016/j.jfa.2017.01.001
PUB | DOI | WoS
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2905502
Bogachev, V. I., Röckner, M., & Shaposhnikov, S. V. (2016). Distances between transition probabilities of diffusions and applications to nonlinear Fokker-Planck-Kolmogorov equations. Journal of Functional Analysis, 271(5), 1262-1300. doi:10.1016/j.jfa.2016.05.016
PUB | DOI | WoS
 
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2782598
Kondratiev, Y., Lytvynov, E., & Vershik, A. (2015). Laplace operators on the cone of Radon measures. Journal of Functional Analysis, 269(9), 2947-2976. doi:10.1016/j.jfa.2015.06.007
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2673605
Kolesnikov, A. V., & Röckner, M. (2014). On continuity equations in infinite dimensions with non-Gaussian reference measure. Journal of Functional Analysis, 266(7), 4490-4537. doi:10.1016/j.jfa.2014.01.010
PUB | DOI | WoS
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2584527
Hagedorn, D., Kondratiev, Y., Pasurek, T., & Röckner, M. (2013). Gibbs states over the cone of discrete measures. Journal Of Functional Analysis, 264(11), 2550-2583. doi:10.1016/j.jfa.2013.03.002
PUB | DOI | WoS
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2474355
Finkelshtein, D., Kondratiev, Y., & Kutoviy, O. (2012). Semigroup approach to birth-and-death stochastic dynamics in continuum. Journal of Functional Analysis, 262(3), 1274-1308. doi:10.1016/j.jfa.2011.11.005
PUB | DOI | WoS
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2536060
Gess, B. (2012). Strong solutions for stochastic partial differential equations of gradient type. Journal of Functional Analysis, 263(8), 2355-2383. doi:10.1016/j.jfa.2012.07.001
PUB | DOI | WoS
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2454657
Albeverio, S., Kawabi, H., & Roeckner, M. (2012). Strong uniqueness for both Dirichlet operators and stochastic dynamics to Gibbs measures on a path space with exponential interactions. Journal of Functional Analysis, 262(2), 602-638. doi:10.1016/j.jfa.2011.09.023
PUB | DOI | WoS
 
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2394377
Beznea, L., Cornea, A., & Röckner, M. (2011). Potential theory of infinite dimensional Levy processes. Journal of Functional Analysis, 261(10), 2845-2876. doi:10.1016/j.jfa.2011.07.016
PUB | DOI | WoS
 
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2934337
Bejenaru, I., & Herr, S. (2011). Convolutions of singular measures and applications to the Zakharov system. Journal of Functional Analysis, 261(2), 478-506. doi:10.1016/j.jfa.2011.03.015
PUB | DOI | WoS | arXiv
 
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2394372
Chistyakov, G., Götze, F., & Lehner, F. (2011). Freeness of linear and quadratic forms in von Neumann algebras. Journal of Functional Analysis, 261(10), 2829-2844. doi:10.1016/j.jfa.2011.07.012
PUB | DOI | WoS
 

Filter und Suchbegriffe

issn=0022-1236

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: apa_indent

Export / Einbettung